MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HERNIA PACK (HPSPD)568; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE HERNIA PACK (HPSPD)568; GENERAL SURGERY TRAY (KIT)
Model Number SBAHFHPSPE
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as lot number was not provided.No sample was provided for evaluation.A historical review of product (b)(4) was completed from 03-01-2017 to 05-02-2019.This is the only reported issue describing irritation from the adhesive on the drape.After evaluation we can describe as follows: all operators are certified in their respective operations and the operators or the quality inspector did not identify this condition during their process and continuous inspection.The drape is made with qualified, tested, and approved materials and was made to meet with their specification requirements.Based on the limited information available at this time and no product sample provided, the root cause could not be determined.If a sample is provided at a later date, the investigation will be re-opened, and an addendum report will be provided.
 
Event or Problem Description
The customer reported that a patient developed a red rash and severe itching on the abdomen from the adhesive on the minor procedure drape (b)(4) from the hernia pack (b)(4).The procedure performed was a hernia repair.Dexamethasone cream was prescribed and an over the counter antihistamine.The patient is now doing well with only mild residual redness.

Brand Name
HERNIA PACK (HPSPD)568
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8712870
Report Number1423537-2019-00325
Device Sequence Number16706053
Product Code LRO
UDI-Device Identifier10887488731780
UDI-Public10887488731780
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBAHFHPSPE
Device Catalogue NumberSBAHFHPSPE
Device Lot NumberNONE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR